Some inequalities for the weighted chaotically geometric mean

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some inequalities for the weighted chaotically geometric mean. Journal of the Korean Society of Mathematical Education Series B: The Pure and Applied Mathematics, 26 (3). pp. 189-197. ISSN 1226-0657

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41034
DOI https://doi.org/10.7468/jksmeb.2019.26.3.189
Official URL http://www.koreascience.kr/article/JAKO20192525877...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; convex function; weighted chaotically geometric mean; Hilbert space
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login